MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LAG SCREW, RECON T2 RECON Ø6.5X115 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LAG SCREW, RECON T2 RECON Ø6.5X115 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1897-6115S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Patient came in with pain and the nail was broken at the bottom juncture of lower recon screw.The surgeon removed the t2 alpha retrograde nail and replaced it with a gamma nail.Surgery was successful.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note the correction that this device is concomitant and did not contribute to the reported failure.The event was initially misunderstood and the screws were also handled as broken devices but they should been handled as concomitant devices.

Brand Name
LAG SCREW, RECON T2 RECON Ø6.5X115 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14054151
Report Number0009610622-2022-00126
Device Sequence Number4961517
Product Code HSB
UDI-Device Identifier04546540384836
UDI-Public04546540384836
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K032898
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1897-6115S
Device Catalogue Number18976115S
Device Lot NumberK070781
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale